# SDR DXTR2019051001

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: General aviation
- Aircraft: N322QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500383
- Aircraft time: 2,189 hours, 1,754 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 50519067403
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 2,189 hours, 1,754 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING RIGHT ENGINE START NO HYDRAULIC PRESSURE WAS INDICATED. SHUT DOWN ENGINE AND FOUND HYDRAULIC FLUID LEAKING FROM UNDER AC. FOUND RT ENGINE HYD EDP PRESSURE LINE LEAKING AT HYD RES. SWAGED FITTING. REMOVED AND REPLACED HYDRAULIC LINE ASSEMBLY IAW MM 20-10-03. PRESSURE CHECKS GOOD IAW 29-12-01-710-801-A.
